Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dura-luxe

Just stop taking the pill?

Recommended Posts

I'm on the second week of the second month, and I've never had acne this bad in my whole life.

So... what if I just... stop taking it? I called Planned Parnthood and they told me not to, but also said "If you were having chest pains, I would tell you to stop taking it right away" Which means that you *can*.

It's just like... every time I take a pill I feel like I'm poisoning myself. And I've got two more weeks to go!

Has anyone done this? What would the side effects be?

I have an appointment with Planned Parenthood next week, and I'd like to be ready to start taking Yasmin immediately.

Will stopping mid-cycle make the acne worse?

Thank you!!

Share this post


Link to post
Share on other sites

I don't know if stopping the pill mid-cycle is a good idea...

I only took Alesse for two weeks and went off cuz my skin was getting so bad.....

I broke out big time after that.

Sorry, that's probably no help.

Share this post


Link to post
Share on other sites
I don't know if stopping the pill mid-cycle is a good idea...

I only took Alesse for two weeks and went off cuz my skin was getting so bad.....

I broke out big time after that.

Sorry, that's probably no help.

Share this post


Link to post
Share on other sites

hi,

i was on ortho tri and i just couldn't stand it anymore after 2 and a half months. not so much that my skin was getting really worse, but more of a, i couldn't deal with the side effects and feeling hungry and not great all the time. i was going to finish the pack but i gave up and stopped midway with the last week left and the placebos. nothing big happened other than period coming earlier than if i were on the pill. my skin is surprisingly still alright, although i'm just waiting to see if my hormones start going crazy again, whether i might break out then.

hope this kinda helps. and i absolutely get what u mean about the 'poisoning yourself'.

good luck!

Share this post


Link to post
Share on other sites

I'm with all of you. I've come to the conclusion that BC pills (Ortho Tricyclen, to be specific) SUCK! I stopped three weeks ago after finishing my second pack, and got my period today. I've NEVER had a period this bad in all my life....those pills really screwed with my hormones.

I wouldn't reccomend stopping mid-pack either, but it's not going to kill you if you do.

Share this post


Link to post
Share on other sites

Thanks ladies.

My boyfriend said "I don't know if you should stop mid-cycle, but PLEASE don't take these any more".

I just checked my journal and... yup... the 26th of last month is when I completely lost my mind and tried to break up with him.

Now he just listened to me ramble and whimper on the phone for an hour and a half.

My boyfriend is an absolute saint.

In fact, he is the exact opposite of Ortho Tri-Cyclen Lo! smile.gif

Share this post


Link to post
Share on other sites

I've had so many adverse reactions with birth control pills. It seems as if Orth Tri-Cylcen is the only pill that works for me. I've gone off many a pill in mid-cycle and have experienced no side effects other than getting my period (well...duh...of course that was going to happen).

I have noticed that skipping the sugar pills, however, isn't fun. I did this on my wedding day when I was due for my period and it made me feel headachey and just "blah." (well...duh...maybe that was the ex-husband)

Either way, if you feel that your hormones are all over the place and you're not getting the clear skin results you want, I see nothing wrong with stopping the pill. I think the people at Planned Parenthood are expecting you to be stupid and end up pregnant.

Share this post


Link to post
Share on other sites

I personally would never stop mid cycle becasue my skin is so sensitive to hormonal changes (I break out before my period). I would expect my skin to freak out a bit if I pulled the hormonal rug out from under it.

But, it sounds like it wouldn't be all that bad for you otherwise if Planned Parenthood told you that they do recommend it under other circumstances. I would just remember that PP doesn't have your skin in mind when they are telling you this. It's not called Planned Facials. You might also suffer a larger mood swing than you are right now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×